# SDR TRAX200800911

- Difficulty date: July 15, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N682BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7691
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LOWER FRAME STRINGER MIDWAY BETWEEN FS 310.0 AND FS 349.0.  REFERENCE CONTROL INSPECTION CARD ASA-2-242001.  REMOVED AND REPLACED STRINGER 601R31527-221 IAW CRJ 200 SRM 51-40-00.  (A)
